# SDR UIEA2019030803503

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,361 hours, 10,251 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 06650080408
- Part serial: RTA4B16270
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHEAR FAIL MSG ON EICAS, WX FAIL ON MFD WHEN WXR SYS TOGGLE SW POSITIONED TO RIGHT. ( PERFORMED BITE IAW FIM 34-43 FT 805, FOUND RT FAIL ON BITE. REMOVED AND REPLACED WXR TRANSCEIVER IAW AMM 34-43-01, OPS CK NORMAL AT THIS TIME. )
